# SDR UPS06446251

- Difficulty date: February 10, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B091914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - REAR STOP FITTING SUPPORT FRAME FOUND CRACKED AT STA 960 TO STA 970 RBL 25 SEAT TRACK ATT SURFACE, CRACK LENGTH 5 INCHES.  SUPPORT FITTING REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
